# SDR UPS99229269

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, NR 3 LE FLAP HAS CRACK AROUND RIVET ON ANTI-ICE SKIN CENTER SKIN BETWEEN CENTER HINGE AND INBOARD HINGE.  ANTI-ICE SKIN REPAIRED PER EO B727-5750-3082.
